# SDR UALA2012062203344

- Difficulty date: June 17, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 51,389 hours, 19,003 cycles
- Engine: Pwa PW2037
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Condition: Unserviceable
- Location: Fire Protection
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN PULLED AND SEAL BROKEN ON AFT FIRE EXTINGUISHER.  REPLACED FIRE EXTINGUISHER.
